skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Quantum algorithm for simulating the wave equation

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1490914
Grant/Contract Number:  
SC0016431
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review A
Additional Journal Information:
Journal Name: Physical Review A Journal Volume: 99 Journal Issue: 1; Journal ID: ISSN 2469-9926
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Costa, Pedro C. S., Jordan, Stephen, and Ostrander, Aaron. Quantum algorithm for simulating the wave equation. United States: N. p., 2019. Web. doi:10.1103/PhysRevA.99.012323.
Costa, Pedro C. S., Jordan, Stephen, & Ostrander, Aaron. Quantum algorithm for simulating the wave equation. United States. doi:10.1103/PhysRevA.99.012323.
Costa, Pedro C. S., Jordan, Stephen, and Ostrander, Aaron. Tue . "Quantum algorithm for simulating the wave equation". United States. doi:10.1103/PhysRevA.99.012323.
@article{osti_1490914,
title = {Quantum algorithm for simulating the wave equation},
author = {Costa, Pedro C. S. and Jordan, Stephen and Ostrander, Aaron},
abstractNote = {},
doi = {10.1103/PhysRevA.99.012323},
journal = {Physical Review A},
number = 1,
volume = 99,
place = {United States},
year = {2019},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevA.99.012323

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

A family of embedded Runge-Kutta formulae
journal, March 1980


Survey of the stability of linear finite difference equations
journal, May 1956

  • Lax, P. D.; Richtmyer, R. D.
  • Communications on Pure and Applied Mathematics, Vol. 9, Issue 2
  • DOI: 10.1002/cpa.3160090206

Synthesis of Quantum Superpositions by Quantum Computation
journal, August 2000


Quantum Algorithm for Linear Systems of Equations
journal, October 2009


A novel discrete variable representation for quantum mechanical reactive scattering via the S ‐matrix Kohn method
journal, February 1992

  • Colbert, Daniel T.; Miller, William H.
  • The Journal of Chemical Physics, Vol. 96, Issue 3
  • DOI: 10.1063/1.462100

Quantum algorithm and circuit design solving the Poisson equation
journal, January 2013


Quantum computing algorithm for electromagnetic field simulation
journal, October 2009


Simulating quantum systems on a quantum computer
journal, January 1998

  • Zalka, Christof
  • Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, Vol. 454, Issue 1969
  • DOI: 10.1098/rspa.1998.0162

Quantum Algorithm for Linear Differential Equations with Exponentially Improved Dependence on Precision
journal, October 2017

  • Berry, Dominic W.; Childs, Andrew M.; Ostrander, Aaron
  • Communications in Mathematical Physics, Vol. 356, Issue 3
  • DOI: 10.1007/s00220-017-3002-y

High-order quantum algorithm for solving linear differential equations
journal, February 2014


Preconditioned Quantum Linear System Algorithm
journal, June 2013


Quantum algorithms and the finite element method
journal, March 2016


Efficient Quantum Algorithms for Simulating Sparse Hamiltonians
journal, December 2006

  • Berry, Dominic W.; Ahokas, Graeme; Cleve, Richard
  • Communications in Mathematical Physics, Vol. 270, Issue 2
  • DOI: 10.1007/s00220-006-0150-x

Quantum Algorithm for Systems of Linear Equations with Exponentially Improved Dependence on Precision
journal, January 2017

  • Childs, Andrew M.; Kothari, Robin; Somma, Rolando D.
  • SIAM Journal on Computing, Vol. 46, Issue 6
  • DOI: 10.1137/16M1087072

Proof of the fundamental gap conjecture
journal, September 2011


An optimal Poincaré inequality for convex domains
journal, January 1960

  • Payne, L. E.; Weinberger, H. F.
  • Archive for Rational Mechanics and Analysis, Vol. 5, Issue 1
  • DOI: 10.1007/BF00252910